The first boundary value problem for elliptic operators degenerate on the boundary of the domain
Doklady Akademii Nauk, Tome 230 (1976) no. 2, pp. 275-278
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_230_2_a6,
author = {N. V. Miroshin},
title = {The first boundary value problem for elliptic operators degenerate on the boundary of the domain},
journal = {Doklady Akademii Nauk},
pages = {275--278},
year = {1976},
volume = {230},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_230_2_a6/}
}
N. V. Miroshin. The first boundary value problem for elliptic operators degenerate on the boundary of the domain. Doklady Akademii Nauk, Tome 230 (1976) no. 2, pp. 275-278. http://geodesic.mathdoc.fr/item/DAN_1976_230_2_a6/